MathSciNet Relay Station
MathSciNet bibliographic data
MR534379 (80d:16015) 16A38
Indik, Robert A. A PI-algebra which is not PI when an inverse is adjoined. Proc. Amer. Math. Soc. 76 (1979), no. 1, 11–13.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement